# SDR YENA2024090301208

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / FR 68 LH / DOOR STOP FITTING #1 / CRACK DAMAGE - TIME-LIMITED REPAIR, A CRACK WAS FOUND ON DOOR STOP FITTING #1 AT FR68 AT THE L2 DOOR.  3 HOLES WERE AFFECTED TO THE FRAME LAYER. CRACKED HOLES WERE REAMED TO CRACK FREE DIAMETER AS FOLLOW. H1: 14.384MM (DIA) - H2: 12.4993MM (DIA) - H3: 12.4993MM (DIA) SEE REF /1/ EA FOR MORE DETAILS. DAMAGES WERE EVALUATED AGAINST A320 SRM 53-41-12-300-008, BUT WAS FOUND TO BE OUT-OF-LIMIT DUE THE FINAL HOLE DIAMETER. THEREFORE, AIRBUS WAS CONTACTED FOR REPAIR DISPOSITION AND PROVIDED INSTRUCTIONS TO PERFORM SPLICE REPAIR PER SRM A320 53-41-12-300-011 WITH DEVIATIONS. AIRBUS APPROVED THIS REPAIR PER THE REF /3/ RDAF AS TIME-LIMITED, PENDING FURTHER DTA DUE IN 6 MONTHS. -EC A24-1060-01 IS ISSUED TO ACCOMPLISH THE TIME-LIMITED REPAIR PER THE REF /3/ RDAF.-EC A24-1060-02 PROVIDES A PLACEHOLDER ISSUED TO TRACK THE 6-MONTH LIMITATION FOR THE DTA. SUBSTANTIATION: THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF /3/ RDAF, PENDING DTA WITHIN 6 MONTHS AND IS CLASSIFIED AS MAJOR. (E/C: A24-1060-01)
